List of citations in Numdam for : Semicontinuity and relaxation properties of a curvature depending functional in 2D

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 2, p. 247-297

Mugnai, Luca

ESAIM: Control, Optimisation and Calculus of Variations, Volume 19 (2013) no. 3, p. 740-753

Braides, Andrea; Riey, Giuseppe

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 42 (2008) no. 5, p. 729-748

Masnou, Simon; Morel, Jean-Michel

Rendiconti del Seminario Matematico della Università di Padova, Volume 116  (2006), p. 211-252


Grisanti, Carlo-Romano

Rendiconti del Seminario Matematico della Università di Padova, Volume 105  (2001), p. 139-156

Mora, Maria Giovanna; Morini, Massimiliano

Rendiconti del Seminario Matematico della Università di Padova, Volume 104  (2000), p. 173-199

Caselles, Vicent; Masnou, Simon; Morel, Jean-Michel; Sbert, Catalina

Séminaire Équations aux dérivées partielles (Polytechnique) (1997-1998), Talk no. 12, 15 p.